Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Swelling in feet, BP high after taking stamalo, nuril tablets. Prescribed Eritel ch. Correct diagnoses?

Hello doctor I have been taking stamalo 2.5 mg in the morning and nuril half tablet of 2.5 mg for the past three years. Recently i have got swelling in my both the feet developed. My BP is 150/90 . Now doctor told to stop stamalo and nuril and told me to take eritel ch 40 mg. am i diagonsed properly or not. wt are the side effects of eritel ch 40 mg. thanks doctor
Asked On : Thu, 21 Feb 2013
Answers:  2 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Welcome to HCM,

You are Hypertensive and controlled on drugs,as you are taking Stamlo for last 3 years,it is possible the dug Amlodipine is causing swelling in limbs, your new drug is combination of Telmisartan and and diuretic Chlorthalidon which will help to get rid of swelling and also control your blood pressure.

Please take less salt
Your swelling will disappear in week time.
Please have faith in your treating doctor.

Take care

Good Luck.

Answered: Fri, 22 Feb 2013
I find this answer helpful
Internal Medicine Specialist Dr. Aparna Amritsagar's  Response
Thanks for your query.

Your blood pressure is still high inspite of taking Nuril & Stamlo since last 3 years. Also you are having edema feet which is side effect of Stamlo , so your doctor has changed your medicines. Eritel CH contain Telmisartan & Chlorthalidone which will help to decrease your swelling on your feet & also keep your blood pressure in control. Side effects can be dizziness, back pain, diarrhoea. But this side effects are rare. Your doctor has started right medicine.So dont worry.
Take care.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor